Spectral representation of transition density of Fisher-Snedecor diffusion

Suvak, N., Avram, F., Leonenko, N. N., Šuvak, N. . International Journal of Stochastic Modelling and Applications 2013. 85 (2) :346-369

Locate this article in:

Bibtex

@article{CIS-268511,
  Author = {Suvak, N. and Avram, F. and Leonenko, N. N. and Šuvak, N.},
  Title = {Spectral representation of transition density of Fisher-Snedecor diffusion},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {2},
  Year = {2013},
  Pages = {346--369},
  Keywords = {curvatures, generalized rules surfaces, Sturm-Liouville equation, Hypergeometric function, Transition density, Fisher-Snedecor polynomials, heavy-tailed diffusion, inifitesimal generator}
}

Similar articles